MAUDE Adverse Event Report: SYNTHES GMBH 1.8MM TI LOCKING SCREW; ORTHOSIS, SPINAL PEDICLE FIXATION

SYNTHES GMBH 1.8MM TI LOCKING SCREW; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 497.78
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthese reports an event in canada as follows: after a corpectomy completed on (b)(6) 2023, the implant became displaced and the superior portion of the construct slipped forward.This patient required a revision surgery completed on (b)(6) 2023 where new implants were used.The patient requires revision surgery or hardware removal.Hardware/explant removal due to: --implant expulsion through locking plate., patient had revision surgery on (b)(6) 2023 there was outcome/consequences.Patient had infection.There were other medical intervention; revision surgery, ct and x-rays.There is no information.This report is for one (1)1.8mm ti locking screw this is report 6 of 8 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product codes: kwq and kwp, mhn complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.8MM TI LOCKING SCREW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16470525
Report Number8030965-2023-02574
Device Sequence Number14735843
Product Code MNI
UDI-Device Identifier10705034788340
UDI-Public(01)10705034788340
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031276
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497.78
Device Catalogue Number497.78
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0MM TI CORTEX EXPHD SCR SLF-TAP 14MM; 4.0MM TI CORTEX EXPHD SCR SLF-TAP 14MM; 4.0MM TI CORTEX EXPHD SCR SLF-TAP 14MM; ECD-EXPANDABLECORPECTOMYDEVICE,HEIGHT30TO39MM,PEEK; TI CERV SPINE LOCKING PLATE 48MM (40MM)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale